MathSciNet Relay Station
MathSciNet bibliographic data
MR2276538 (2007k:35085) 35J20 (35J60 46E35)
Ghoussoub, N.; Robert, F. The effect of curvature on the best constant in the Hardy-Sobolev inequalities. Geom. Funct. Anal. 16 (2006), no. 6, 1201–1245.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement